| Catalog Number |
302661 |
| Medical Device Problem Code |
Off-Label Use (1494)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Hologic technical support (ts) reviewed all of worklists and noted no hardware or reagent preparation issues.Ts informed the customer that the first valid result is the one that should be reported according to the ac2 package insert.Customer noted they were aware but noted it is their own internal policy that lead to the sample being retested and the retest results being reported out.Ts suspected potential sample mishandling or low target samples.Hologic performed a risk assessment and noted no product impact.Hologic has not been informed of any adverse patient outcomes related to this issue.
Event or Problem Description
On (b)(6) 2025, a customer reported to hologic that they received a discrepant result using aptima combo 2 assay (ac2) master lot 919672 when testing a sample on panther plus instruments.On (b)(6) 2025, sample id # (b)(6) was tested on (b)(4) on panther plus serial number (b)(6) and the sample resulted ct positive & gc positive.The next day the customer retested the same sample per their own internal sop, on (b)(4) on panther plus instrument serial number (b)(6) and the sample resulted ct negative & gc negative.Customer noted the retest results (ct negative & gc negative) were reported to the physician/patient.Customer noted that the patient received no treatment due to the reported results.Hologic has not learned of any adverse patient outcomes due to this event.